# SDR ABXA040034

- Difficulty date: January 6, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 54,901 hours, 25,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 057
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND BATTERIES FOR THE EMERGENCY LIGHT EXPLODED W/O 600187843.  REPLACED BATTERY PACK AND OPS CHECKED GOOD IAW DC-8 MM 33-50-02-2.
